# SDR 97ZZZX4505

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1105L
- Make and model: Conaer LA4200
- Aircraft serial: 696
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Rod
- Part number: 9720031
- Condition: Failed
- Location: Nlg Actuator
- Part time: 702 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG RETRACTED NORMALLY AND NLG REMAINED EXTENDED.  LANDING GEAR WAS RE-EXTENDED AND A SAFE LANDING WAS MADE.  MAINTENANCE INSP FOUND THE THREADED END  OF NLG ACTUATOR ROD HAD BROKEN OFF ALLOWING NLG ACTUATOR TO HANG FREELY IN THE WHEELWELL.  THE NLG DOWNLOCK HELD AND THE AIRCRAFT WAS NOT DAMAGED.  THE SUSPECT CAUSE OF FAILURE WAS IMPROPER NOSE GEAR RIGGINGS.  SUBMITTER STATED AIRCRAFT MM IS VAGUE ON THIS SUBJECT.
